# SDR Z5FA042611N442WP1

- Difficulty date: April 26, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N442WP
- Make and model: Cessna 750
- Aircraft serial: 7500233
- Aircraft time: 2,302 hours, 2,216 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Failed
- Location: A System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, S, J
- Precautionary procedure: A

## Discrepancy

ENROUTE, CREW NOTICED "A" SYS HYD FAILURE.  CREW FOLLOWED AFM EMERGENCY PROCEDURES AND DIVERTED. DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT.  ACFT IS CURRENTLY IN MX.
